# SDR USAA950583

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48120
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 980
- Part time: 37,940 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING SCHEDULED Q-4 CHECK INSPECTION, FOUND LEVEL 1 CORROSION STATION 980 FLOOR BEAM RIGHT LAVATORY, TASK NR C57-53300.  INSTALLED FILLER AND SUPPORT ANGLE PER SRM 53-10-14.  (M)
